Previous |  Up |  Next


dominated convergence theorem; fuzzy number; fuzzy-valued function; fuzzy-valued integral; resolution identity
The procedures for constructing a fuzzy number and a fuzzy-valued function from a family of closed intervals and two families of real-valued functions, respectively, are proposed in this paper. The constructive methodology follows from the form of the well-known “Resolution Identity” (decomposition theorem) in fuzzy sets theory. The fuzzy-valued measure is also proposed by introducing the notion of convergence for a sequence of fuzzy numbers. Under this setting, we develop the fuzzy-valued integral of fuzzy-valued function with respect to fuzzy-valued measure. Finally, we provide a Dominated Convergence Theorem for fuzzy-valued integrals.
[1] T. M.  Apostol: Mathematical Analysis, 2nd edition. Addison-Wesley, Reading, 1974. MR 0344384
[2] M. S.  Bazaraa, H. D.  Sherali, and C. M.  Shetty: Nonlinear Programming. J. Wiley & Sons, New York, 1993. MR 2218478
[3] G. J.  Klir, B.  Yuan: Fuzzy Sets and Fuzzy Logic: Theory and Applications. Prentice-Hall, Upper Saddle River, 1995. MR 1329731
[4] E. P.  Klement: Fuzzy measures assuming their values in the set of fuzzy numbers. J.  Math. Anal. Appl. 93 (1983), 312–323. DOI 10.1016/0022-247X(83)90176-2 | MR 0700147 | Zbl 0573.28002
[5] E. P.  Klement: Integration of fuzzy-valued functions. Rev. Roum. Math. Pures Appl. 30 (1985), 375–384. MR 0802605 | Zbl 0611.28009
[6] C. V.  Negoita, D. A.  Ralescu: Applications of Fuzzy Sets to Systems Analysis. Birkhäuser-Verlag, Basel-Stuttgart, 1975. MR 0490083
[7] H. T.  Nguyen: A note on extension principle for fuzzy sets. J.  Math. Anal. Appl. 64 (1978), 369–380. DOI 10.1016/0022-247X(78)90045-8 | MR 0480044
[8] M. L.  Puri, D. A.  Ralescu: Fuzzy random variables. J.  Math. Anal. Appl. 114 (1986), 409–422. DOI 10.1016/0022-247X(86)90093-4 | MR 0833596
[9] H. L.  Royden: Real Analysis, 3rd edition. Macmillan, New York, 1968. MR 0151555
[10] W.  Rudin: Real and Complex Analysis, 3rd edition. McGraw-Hill, New York, 1987. MR 0924157
[11] J. R.  Sims, Z. Y.  Wang: Fuzzy measures and fuzzy integrals: An overview. Int. J.  Gen. Syst. 17 (1990), 157–189. DOI 10.1080/03081079008935106
[12] M.  Stojaković: Fuzzy valued measure. Fuzzy Sets Syst. 65 (1994), 95–104. MR 1294043
[13] E.  Suárez-Díaz, F.  Suárez-García: The fuzzy integral on product spaces for NSA measures. Fuzzy Sets Syst. 103 (1999), 465–472. MR 1669269
[14] M.  Sugeno: Theory of fuzzy integrals and its applications. Ph.D. dissertation, Tokyo Institute of Technology, Tokyo, 1974.
[15] L. A.  Zadeh: Fuzzy Sets. Inf. Control 8 (1965), 338–353. DOI 10.1016/S0019-9958(65)90241-X | MR 0219427 | Zbl 0139.24606
[16] L. A.  Zadeh: The concept of linguistic variable and its application to approximate reasoning  I, II and III. Information Sciences 8, 9 (1975), 199–249; 301–357; 43–80. DOI 10.1016/0020-0255(75)90046-8
Partner of
EuDML logo